BibTeX record journals/dm/YuLHL16

download as .bib file

@article{DBLP:journals/dm/YuLHL16,
  author    = {Aimei Yu and
               Jianping Liu and
               Miaomiao Han and
               Hong{-}Jian Lai},
  title     = {On dense strongly Z\({}_{\mbox{2s-1}}\)-connected graphs},
  journal   = {Discret. Math.},
  volume    = {339},
  number    = {2},
  pages     = {850--856},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.disc.2015.10.033},
  doi       = {10.1016/j.disc.2015.10.033},
  timestamp = {Sat, 22 Feb 2020 13:56:52 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/YuLHL16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics